# SDR DXTA2012111905186

- Difficulty date: November 18, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N807QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600617
- Aircraft time: 7,229 hours, 5,769 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Condition: Sticking
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TO START THE SEQUENCE OF GEAR RETRACTION, HAVE TO JIGGLE THE GEAR HANDLE IN ITS UP POSITION.  FOUND GEAR HANDLE UP SWITCHES TO BE STICKING. REMOVED DME INDICATOR AND CAGE, CONTROLLER,RMU AND CADE DISPLAY CONTROLLER, MFD,THEN REMOVED GEAR HANDLE. REMOVED AND REINSTALLED GEAR CONTROL SWITCHES S112A AND S112B. REINSTALLED GEAR HANDLE ASSEMBLY. PERFORMED GEAR SWING OPS CHECK OF GEAR CONTROL, GEAR CONTROL CHECK GOOD NO DEFECTS WITH RETRACT OR EXTEND. REINSTALLED INDICATOR RACKS. OPS CHECKS GOOD. IAW MM 32-31-01/32-01-00 & WDM 32-30-01.
